# SDR UIEA2018091101942

- Difficulty date: September 7, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 85,237 hours, 24,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FROM RT APU DOOR CATCH ON FIRE WALL IN APU COMPARTMENT LOWER AREA RIGHT OF CENTERLINE. REMOVED AND REPLACED APU FIRE WALL DOUBLER LINE IAW SRM 51-40-02 AND SRM 53-80-08-2R-5.
